Universal extensions and p-adic periods of elliptic curves
Compositio Mathematica, Tome 73 (1990) no. 1, p. 107-119
@article{CM_1990__73_1_107_0,
     author = {Crew, Richard},
     title = {Universal extensions and $p$-adic periods of elliptic curves},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {73},
     number = {1},
     year = {1990},
     pages = {107-119},
     zbl = {0742.14013},
     mrnumber = {1042455},
     language = {en},
     url = {http://www.numdam.org/item/CM_1990__73_1_107_0}
}
Crew, Richard. Universal extensions and $p$-adic periods of elliptic curves. Compositio Mathematica, Tome 73 (1990) no. 1, pp. 107-119. http://www.numdam.org/item/CM_1990__73_1_107_0/

[1] Coleman, R., Hodge-Tate periods and p-adic abelian integrals, Inv. Math. 78 (1984) pp. 351-379. | MR 768985 | Zbl 0572.14024

[2] De Shalit, E., Iwasawa theory of elliptic curves with complex multiplication, Academic Press 1987. | MR 917944 | Zbl 0674.12004

[3] Hartshorne, R., Residues and Duality, Lecture Notes in Math. 20, Springer-Verlag 1966. | MR 222093 | Zbl 0212.26101

[4] Katz, N., The Eisenstein measure and p-adic interpolation, Amer. J. Math. 99 (1977) pp. 238-311. | MR 485797 | Zbl 0375.12022

[5] Messing W., The crystals associated to Barsotti-Tate groups: with applications to abelian schemes, Lecture Notes in Math. 264, Springer-Verlag 1972. | MR 347836 | Zbl 0243.14013

[6] Mazur, B., and Messing W., Universal extensions and one-dimensinal crystalline cohomology, Lecture Notes in Math. 370, Springer-Verlag 1974. | MR 374150 | Zbl 0301.14016

[7] Mumford, D., Abelian Varieties, Oxford 1970. | MR 282985 | Zbl 0223.14022

[8] Perrin-Riou, B., Periodes p-adiques, C. R. Acad. Sci. Paris 300 (1985) pp. 455-457. | MR 788970 | Zbl 0602.14023

[9] Tate, J., p-divisible groups, in Proceedings of a conference on local fields, (NUFFIC Summer School, Driebergen), Springer-Verlag 1967. | MR 231827 | Zbl 0157.27601

[10] Yager R., On two-variable p-adic L-functions, Ann. of Math. 115 (1982) pp. 411-449. | MR 647813 | Zbl 0496.12010